Alert archive / Kansas / High Wind Warnings in 2008

High Wind Warning 4, NWS Kansas City, MO

June 2, 20084 counties in Kansas; 4 counties in Missouri

NWS Kansas City, MO issued this high wind warning at Jun 2, 2008, 12:56 PM CDT for 4 counties in Kansas; 4 counties in Missouri. It was in force for 3 hr. 16 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 2, 2008, 12:56 PM CDT (17:56 UTC)
Expired
Jun 2, 2008, 3:29 PM CDT
In force
3 hr
Issued by
NWS Kansas City, MO

Counties Johnson County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Bates County, MO, Cass County, MO, Clay County, MO, Jackson County, MO

The radar

The Pleasant Hill radar (KEAX), 29 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 1:00 PM CDTTSTM WND DMGAmsterdam, MO10-12 INCH DIAMETER LIMBS DOWN...A FEW TREES UPROOTED.
Jun 2, 1:05 PM CDTHAIL 1.75La Cygne, KSLINN COUNTY KANSAS EMERGENCY MANAGER REPORTED GOLF BALL SIZE HAIL AND STRONG WINDS IN LA CYGNE, KANSAS
Jun 2, 1:10 PM CDTTSTM WND DMG1 E Trading Post, KSA ROOF WAS BLOWN OFF A HOME, JUST OFF OF HIGHWAY 52. NUMEROUS TREES WERE ALSO REPORTED DOWN.
Jun 2, 1:10 PM CDTTSTM WND GST 60Amsterdam, MOROCKING FIRE TRUCK
Jun 2, 1:10 PM CDTHAIL 1Amsterdam, MO
Jun 2, 1:11 PM CDTHAIL 1Amsterdam, MOSPOTTER REPORTED QUARTER SIZE HAIL BETWEEN 1310-1312 PM. 2-3 INCH TREE LIMBS BLOWN DOWN BY ESTIMATED WINDS OF 70 MPH.
Jun 2, 1:20 PM CDTHAIL 1.75Foster, MOFOSTER, MO FIRE DEPARTMENT REPORTED GOLF BALL SIZE HAIL AND ESTIMATED 80 MPH WINDS IN THE CITY OF FOSTER
Jun 2, 1:25 PM CDTTSTM WND DMG3 W Butler, MOBUTLER, MISSOURI POLICE DEPARTMENT REPORTS SEVERAL DOWNED TELEPHONE POLES 3 MILES WEST OF BUTLER, MO
Jun 2, 1:28 PM CDTHAIL 0.885 W Butler, MONICKEL SIZE HAIL REPORTED 5 MILES WEST OF BUTLER BY THE BUTLER POLICE DEPARTMENT.
Jun 2, 1:30 PM CDTTSTM WND GST 801 E Butler, MOTRAINED SPOTTER ESTIMATE OF 80 MPH WINDS IN DOWNTOWN BUTLER, MO
Jun 2, 1:34 PM CDTHAIL 1.75Rich Hill, MOQUARTER TO GULF BALL SIZE HAIL OCCURRING NOW. ESTIMATE WINDS AT 45 MPH.
Jun 2, 1:35 PM CDTHAIL 2.751 N Rich Hill, MOBATES COUNTY MISSOURI EMERGENCY MANAGER REPORTED BASEBALL SIZE HAIL AT THE WATER TREATMENT PLANT 1.5 MILES NORTH OF RICH HILL, MO
Jun 2, 2:13 PM CDTHEAVY RAIN 0W Freeman, MOCASS COUNTY MISSOURI SHERIFF REPORTS WATER ON THE ROAD ON 2 HIGHWAY WEST OF FREEMAN, MISSOURI
Jun 2, 2:22 PM CDTFLOODRockville, MOB HIGHWAY NORTH OF THE RAILROAD TRACKS HAS MINOR FLOODING.
Jun 2, 2:38 PM CDTFLASH FLOOD4 W Gardner, KSJOHNSON COUNTY KANSAS SHERIFF OFFICE REPORTS THAT 159TH STREET FROM EVENING STAR ROAD WEST TO THE DOUGLAS COUNTY LINE WAS CLOSED AT 215 PM CDT DUE TO FLASH FLOODING.
Jun 2, 2:49 PM CDTFLOOD1 E La Cygne, KSMIAMI COUNTY SO REPORTS WATER ON THE ROAD ON 152 HIGHWAY EAST OF LA CYGNE, KANSAS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 5.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-410 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KEAX 021756
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 PM CDT MON JUN 2 2008

...BRIEF PERIOD OF DAMAGING WINDS EARLY THIS AFTERNOON...

KSZ103-MOZ028-021900-
/O.CAN.KEAX.WI.Y.0011.000000T0000Z-080602T2000Z/
LEAVENWORTH-PLATTE-
INCLUDING THE CITIES OF...LEAVENWORTH...PARKVILLE...PLATTE CITY...
WESTON
1256 PM CDT MON JUN 2 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELLED THE
WIND ADVISORY. 

A HIGH WIND WARNING IS NOW IN EFFECT FOR THE AREA.

$$

KSZ057-060-104-105-MOZ029-037-043-053-022100-
/O.UPG.KEAX.WI.Y.0011.000000T0000Z-080602T2000Z/
/O.NEW.KEAX.HW.W.0004.080602T1800Z-080602T2100Z/
MIAMI-LINN KS-WYANDOTTE-JOHNSON KS-CLAY-JACKSON-CASS-BATES-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...KANSAS CITY KS...
OVERLAND PARK...OLATHE...LIBERTY...EXCELSIOR SPRINGS...
KANSAS CITY...INDEPENDENCE...RAYMORE...HARRISONVILLE...
PLEASANT HILL...BUTLER...RICH HILL
1256 PM CDT MON JUN 2 2008

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

DAMAGING WINDS HAVE DEVELOPED IN THE WAKE OF THUNDERSTORM ACTIVITY
ACROSS EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI...WITH DAMAGING
WINDS ALREADY REPORTED IN THE LIBERTY AREA. AS RAIN SHOWER ACTIVITY
ENDS ON THE BACK SIDE OF THE THUNDERSTORMS... EXPECT EAST TO
SOUTHEAST WINDS TO RAPIDLY INCREASE BETWEEN 30 AND 45 MPH...WITH
GUSTS BETWEEN 60 AND 70 MPH. THESE WINDS ARE NOT ASSOCIATED DIRECTLY
WITH THUNDERSTORMS...AND WILL LAST LESS THAN ONE HALF HOUR.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST ONE HOUR...OR GUSTS OF 58 MPH OR GREATER
ARE EXPECTED TO OCCUR AT ANYTIME. DAMAGE TO TREES...POWER LINES
AND PROPERTY IS LIKELY WITH WINDS OF THIS MAGNITUDE.

$$

21
2 follow-up statements
000 
WWUS73 KEAX 021847
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
147 PM CDT MON JUN 2 2008

...BRIEF PERIOD OF DAMAGING WINDS EARLY THIS AFTERNOON...

KSZ057-060-104-105-MOZ029-037-022000-
/O.CAN.KEAX.HW.W.0004.000000T0000Z-080602T2100Z/
MIAMI-LINN KS-WYANDOTTE-JOHNSON KS-CLAY-JACKSON-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...KANSAS CITY KS...
OVERLAND PARK...OLATHE...LIBERTY...EXCELSIOR SPRINGS...
KANSAS CITY...INDEPENDENCE
147 PM CDT MON JUN 2 2008

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELLED THE
HIGH WIND WARNING. 

$$

MOZ043-053-022100-
/O.CON.KEAX.HW.W.0004.000000T0000Z-080602T2100Z/
CASS-BATES-
INCLUDING THE CITIES OF...RAYMORE...HARRISONVILLE...
PLEASANT HILL...BUTLER...RICH HILL
147 PM CDT MON JUN 2 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

DAMAGING WINDS HAVE DEVELOPED IN THE WAKE OF THUNDERSTORM
ACTIVITY ACROSS EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI...
WITH DAMAGING WINDS ALREADY REPORTED IN THE LIBERTY AREA. AS RAIN
SHOWER ACTIVITY ENDS ON THE BACK SIDE OF THE THUNDERSTORMS...
EXPECT EAST TO SOUTHEAST WINDS TO RAPIDLY INCREASE BETWEEN 30 AND
45 MPH...WITH GUSTS BETWEEN 60 AND 70 MPH. THESE WINDS ARE NOT
ASSOCIATED DIRECTLY WITH THUNDERSTORMS...AND WILL LAST LESS THAN
ONE HALF HOUR.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST ONE HOUR...OR GUSTS OF 58 MPH OR GREATER
ARE EXPECTED TO OCCUR AT ANYTIME. DAMAGE TO TREES...POWER LINES
AND PROPERTY IS LIKELY WITH WINDS OF THIS MAGNITUDE.

$$

21
000 
WWUS73 KEAX 022029
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
329 PM CDT MON JUN 2 2008

MOZ043-053-022130-
/O.CAN.KEAX.HW.W.0004.000000T0000Z-080602T2100Z/
CASS-BATES-
INCLUDING THE CITIES OF...RAYMORE...HARRISONVILLE...
PLEASANT HILL...BUTLER...RICH HILL
329 PM CDT MON JUN 2 2008

...HIGH WIND WARNING IS CANCELLED...

THE THREAT FOR DAMAGING WINDS IN THE WAKE OF THE THUNDERSTORM
ACTIVITY HAS ENDED...AND THE NATIONAL WEATHER SERVICE IN PLEASANT
HILL HAS CANCELLED THE HIGH WIND WARNING.

$$

21

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this high wind warning went out at Jun 2, 12:46 PM CDT, 10 minutes earlier.

Area forecast discussion, Jun 2, 12:46 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1246 PM CDT MON JUN 2 2008

.UPDATE...

...MESOSCALE DISCUSSION...

VIOLENT SPEARHEAD ECHO HAS NOW SURGING FROM FRANKLIN COUNTY INTO
MIAMI COUNTY KANSAS ASSOCIATED WITH PREVIOUSLY MENTIONED HP STORM
MERGER/BOW EVOLUTION. INTENSE REFLECTIVITY GRADIENT (20 TO 70+ DBZ
OVER 2 KM) AND STRONG REAR INFLOW NOTCH ON THE LOWEST ELEVATION
SLICE PER KTWX RADAR INDICATIVE OF AN EXTREMELY SEVERE STORM. BASE
VELOCITY CROSS SECTIONS SHOW ONE OF THE MOST CLASSIC DESCENDING REAR
INFLOW JETS I HAVE EVER SEEN...WITH 85-90 KNOT WINDS NOW DESCENDING
FROM 12KFT AS THE STORM IS PUSHING ACROSS THE TOWN OF OSAWATOMIE.
ONE CAN ONLY HOPE THAT THIS STORM IS STILL SLIGHTLY ELEVATED AND NOT
MAXIMIZING ITS TOTAL WIND DAMAGE POTENTIAL.

WITH A 70+ DBZ CORE STILL EXCEEDING 25KFT IN ALTITUDE...THIS STORM
ALSO HAS THE POTENTIAL TO PRODUCE UP TO TWO INCH DIAMETER HAIL AT IT
CONTINUES TO MOVE SOUTHEAST AT 40 MPH.

PERSONS OVER SOUTHWEST CASS COUNTY...NORTHEAST LINN AND ALL OF BATES
COUNTY SHOULD TAKE SHELTER NOW

BOOKBINDER

&&

.AVIATION...

SCATTERED SHOWERS EXPECTED AT THE TAF SITES THIS MORNING.
INSTABILITY AND FORCING MAXIMIZED BY LATE MORNING AND EARLY
AFTERNOON...SO HAVE INCLUDED TEMPO GROUP FOR SCATTERED
THUNDERSTORMS. OTHERWISE VFR CONDITIONS EXPECTED THROUGH THE TAF
PERIOD.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 2, 5:58 AM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
558 AM CDT MON JUN 2 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-031100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
558 AM CDT MON JUN 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

AN AREA OF THUNDERSTORMS ONGOING OVER PORTIONS OF NORTHERN KANSAS AND
SOUTH CENTRAL NEBRASKA WILL PUSH INTO NORTHEASTERN KANSAS AND
NORTHERN MISSOURI BY MID MORNING. SMALL HAIL...GUSTY WINDS AND
LOCALIZED HEAVY RAIN MAY BE POSSIBLE WITH THIS ACTIVITY.

AN ADDITIONAL CHANCE FOR SCATTERED STRONG TO POSSIBLY SEVERE
THUNDERSTORMS WILL PERSIST THROUGHOUT THE LATE MORNING AND AFTERNOON
HOURS OVER MUCH OF THE OUTLOOK AREA...AND THROUGH MONDAY NIGHT ACROSS
MAINLY NORTHERN MISSOURI. ALTHOUGH THE PRIMARY THREATS ARE LARGE HAIL
AND DAMAGING WINDS MONDAY AFTERNOON AND MONDAY NIGHT...AN ISOLATED
TORNADO CANNOT BE RULED OUT DURING THE AFTERNOON AND EVENING HOURS.
LOCALLY HEAVY RAINFALL MAY BE POSSIBLE ACROSS PORTIONS OF NORTHERN
MISSOURI OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ACTIVE WEATHER PATTERN WILL CONTINUE FOR MUCH OF THE UPCOMING
WEEK...WITH THUNDERSTORM CHANCES NEARLY EVERY DAY. THERE WILL BE A
SLIGHT CHANCE OF SEVERE WEATHER LATE TUESDAY AFTERNOON AND EVENING
ACROSS PORTIONS OF NORTH CENTRAL MISSOURI AS A STALLED BOUNDARY
REMAINS IN THE AREA. HOWEVER...UNCERTAINTY REMAINS AS TO THE LOCATION
OF THIS BOUNDARY AND WHETHER A LARGE LAYER OF WARM AIR ALOFT CAN SUPPRESS
THIS POSSIBLE THUNDERSTORM DEVELOPMENT.

THUNDERSTORMS WILL ALSO BE POSSIBLE LATE WEDNESDAY NIGHT THROUGH
FRIDAY MORNING ACROSS THE REGION...WITH AN INCREASED POTENTIAL FOR
SEVERE WEATHER THURSDAY NIGHT. UNCERTAINTY STILL REMAINS AS TO THE
EXACT LOCATIONS AND TIMING OF SEVERE WEATHER...THEREFORE EMERGENCY
MANAGERS AND ALL OTHER INTERESTED PARTIES ARE URGED TO CONTINUE TO
MONITOR FOR THE LATEST FORECAST UPDATES.

GIVEN THE POTENTIAL FOR REPEATED EPISODES OF THUNDERSTORMS WITH HEAVY
RAINFALL THIS WEEK...FLOODING OF RIVERS AND STREAMS MAY BECOME A CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING ACROSS THE ENTIRE
OUTLOOK AREA...AND THROUGH THE OVERNIGHT HOURS IN NORTHERN MISSOURI.

DUX

In the hours before

Local storm report, Jun 2, 12:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1240 PM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     FLASH FLOOD      7 S TONGANOXIE          39.01N 95.08W
06/02/2008                   LEAVENWORTH        KS   EMERGENCY MNGR

            KANSAS STATE HIGHWAY 24/40 IS CLOSED 7 MILES SOUTH OF
            TONGANOXIE, KANSAS, JUST NORTH OF THE LEAVENWORTH/DOUGLAS
            COUNTY LINE

&&

MSINGER
Local storm report, Jun 2, 12:41 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1241 PM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 PM     HEAVY RAIN       4 E LAWRENCE            38.98N 95.17W
06/02/2008  M2.72 INCH       LEAVENWORTH        KS   TRAINED SPOTTER

&&

21
Local storm report, Jun 2, 12:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1242 PM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     HAIL             RICH HILL               38.10N 94.36W
06/02/2008  E1.75 INCH       BATES              MO   TRAINED SPOTTER

&&

ADOLPHSON
Local storm report, Jun 2, 12:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1244 PM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     HAIL             RICH HILL               38.10N 94.36W
06/02/2008  E1.00 INCH       BATES              MO   EMERGENCY MNGR

&&

ADOLPHSON
Local storm report, Jun 2, 12:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1253 PM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             RICH HILL               38.10N 94.36W
06/02/2008  E1.75 INCH       BATES              MO   TRAINED SPOTTER

1240 PM     HAIL             RICH HILL               38.10N 94.36W
06/02/2008  E1.00 INCH       BATES              MO   EMERGENCY MNGR

&&

ADOLPHSON
Local storm report, Jun 2, 12:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 PM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     OSAWATOMIE              38.50N 94.95W
06/02/2008                   MIAMI              KS   LAW ENFORCEMENT

            MIAMI COUNTY KANSAS SHERIFF OFFICE REPORTED POWER LINES
            DOWN IN OSAWATOMIE.

&&

MSINGER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 9:54 AM CDTFlash Flood WatchEAXLinn, Miami6 hr
Jun 2, 10:31 AM CDTSevere Thunderstorm WarningEAXLinn44 min
Jun 2, 11:13 AM CDTSevere Thunderstorm WarningEAXLinn, Miami47 min
Jun 2, 11:16 AM CDTSevere Thunderstorm WarningEAXLinn44 min
Jun 2, 11:29 AM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte46 min
Jun 2, 12:00 PM CDTSevere Thunderstorm WarningEAXLinn45 min
Jun 2, 12:02 PM CDTFlash Flood WarningEAXJohnson, Leavenworth, Linn, Miami6 hr
Jun 2, 12:07 PM CDTSevere Thunderstorm WarningEAXJohnson, Linn, Miami53 min
Jun 2, 12:36 PM CDTWind AdvisoryEAXJohnson, Leavenworth, Linn, Miami, Wyandotte20 min
Jun 2, 12:42 PM CDTSevere Thunderstorm WarningEAXLinn, Miami48 min
Jun 2, 6:05 PM CDTAreal Flood WarningEAXJohnson, Miami3 hr
Jun 1, 8:38 PM CDTRiver Flood WarningEAXCooper, Howard25 hr
Jun 2, 1:21 PM CDTSevere Thunderstorm WarningEAXBates, Henry39 min

Nearby

High Wind Warnings in Kansas, 2008High Wind Warnings in Missouri, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.